# SDR CALA2024123003185

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 74,676 hours, 32,191 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS LIQUID INGRESS AT FOLLOWING LOCATIONS 45 INCH I NBOARD, 8 AND A HALF INCH TRAILING EDGE, 1 AND A HALF INCH DIAME TER "REPAIR BEFORE NEXT FLIGHT".   DRILLED WITNESS HOLE @LOCATION ON UPPER SKIN FOUND NO LIQUID REP AIRED HOLE IN UPPER SKIN OF LH ELEVATOR IAW A320 SRM 55-21-11-30 0-004
